Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 23, NWS Albuquerque, NM

July 19, 2013Mora County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 19, 2013, 6:17 PM MDT for Mora County, San Miguel County, New Mexico. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2013, 6:17 PM MDT (00:17 UTC)
Expired
Jul 19, 2013, 8:15 PM MDT
In force
118 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties Mora County, NM, San Miguel County, NM

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2013-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2013-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
2282 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-79 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WGUS55 KABQ 200017
FFWABQ
NMC033-047-200215-
/O.NEW.KABQ.FF.W.0023.130720T0017Z-130720T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
617 PM MDT FRI JUL 19 2013

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN MORA COUNTY IN NORTHEAST NEW MEXICO
  EXTREME NORTHWESTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 815 PM MDT

* AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A CLUSTER OF THUNDERSTORMS BETWEEN GASCON 
  TO MORA TO THE BLACK LAKE AREA. CELLS HAVE BEEN ONGOING IN THAT 
  AREA FOR AWHILE AND EXPECT A TOTAL OF 1 TO 2 INCHES OF RAINFALL
  BEFORE THE CELLS DISSIPATE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.

&&

LAT...LON 3625 10532 3617 10509 3569 10540 3583 10563

$$
50
2 follow-up statements
864 
WGUS75 KABQ 200043
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
643 PM MDT FRI JUL 19 2013

NMC033-047-200215-
/O.CON.KABQ.FF.W.0023.000000T0000Z-130720T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-MORA-
643 PM MDT FRI JUL 19 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR WESTERN
MORA AND EXTREME NORTHWESTERN SAN MIGUEL COUNTIES...

AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE
EXTENDING FROM 6 MILES WEST OF SAN IGNACIO TO TIERRA MONTE...OR ALONG
A LINE EXTENDING FROM 15 MILES SOUTHWEST OF MORA TO 10 MILES SOUTH OF
MORA. THE STORMS PRODUCING VERY HEAVY RAIN WERE MOVING TOWARDS THE 
SOUTHWEST AT 14 MPH. 

LOCATIONS IMPACTED INCLUDE...
  MORPHY LAKE STATE PARK...
  COYOTE CREEK STATE PARK...
  LEDOUX...
  LA CUEVA...
  HOLMAN...
  GASCON...
  CLEVELAND...
  CHACON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS
EXPECTED.

&&

LAT...LON 3625 10532 3617 10509 3569 10540 3583 10563

$$
50
790 
WGUS75 KABQ 200126
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
726 PM MDT FRI JUL 19 2013

NMC033-047-200215-
/O.CON.KABQ.FF.W.0023.000000T0000Z-130720T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-MORA-
726 PM MDT FRI JUL 19 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR WESTERN
MORA AND EXTREME NORTHWESTERN SAN MIGUEL COUNTIES...

AT 721 PM MDT...FLASH FLOODING STILL POSSIBLE NEAR GASCON...MORA...
ROCIADA AND HOLMAN ALTHOUGH THE MOST INTENSE STORMS HAVE 
MOVED OUT OF THE AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF A TENTH TO TWO TENTHS ARE POSSIBLE IN
THE WARNED AREA.

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3625 10532 3617 10509 3569 10540 3583 10563

$$
50

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 5:56 PM MDT, 21 minutes earlier.

Area forecast discussion, Jul 19, 5:56 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
556 PM MDT FRI JUL 19 2013

.AVIATION...
00Z TAF CYCLE
SCT TO NMRS TS/SHRA SHOULD CONTINUE THROUGH THE EVENING ALONG AND
W OF THE CENTRAL MT CHAIN...AND ALSO ACROSS THE NE QUARTER OF THE
STATE. STRONGER STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN
AND COPIOUS HAIL WITH MT OBSCURATION. ACTIVITY IS FORECAST TO
TAPER OFF TO ISOLD AFT MIDNIGHT. ANOTHER ROUND OF SCT-NMRS STORMS
IS EXPECTED SUNDAY AFTN AND EVENING...WITH THE POTENTIAL FOR MORE
HEAVY RAIN AND HAIL. WITH THE 500 MB HIGH PRESSURE CENTER OVER
NV...THE CONVECTION SHOULD CONTINUE TO TRACK TOWARD THE S AND SW
ACROSS NM.

44

&&

.PREV DISCUSSION...258 PM MDT FRI JUL 19 2013...
ROBUST ROUND OF THUNDERSTORMS ON THE UPTREND AS OF 3PM...MOVING
WSW FROM THE NORTHERN MOUNTAINS AND NE HIGHLANDS/PLAINS. A REPORT
OF 1.54 INCHES IN LESS THAN ONE HOUR CAME IN FROM NEAR 10 MILES
SOUTH OF SANTA FE...SO THESE STORMS ARE CERTAINLY CAPABLE OF
PRODUCING LOCALLY HEAVY RAINFALL. THE 12Z KABQ PWAT WAS 1.27
INCHES...WHICH IS 147 PERCENT OF NORMAL AND CLOSE TO +2 STANDARD
DEVIATIONS ABOVE NORMAL. IN ADDITION TO THE JUICY ATMOSPHERE
OVERHEAD...STORM MOTIONS IS 10 MPH OR LESS WHICH ADDS TO THE
LOCALLY HEAVY RAINFALL THREAT. STORMS APPROACHING THE ABQ METRO
FROM THE NE WILL CERTAINLY HAVE A PRIMED AIRMASS TO WORK OVER...
WITH THE 20Z LAPS ANALYSIS SHOWING SURFACE BASED CAPES AROUND 2000
J/KG AND LIFTED INDICES BETWEEN -4 AND -5C. MAIN IMPACT PERIOD FOR
THE ABQ METRO WILL BE FROM 330 TO 530PM MDT. SHOWERS AND
THUNDERSTORMS WILL PERSIST INTO THE EVENING HOURS...BUT SHOULD
DIMINISH SHORTLY AFTER MIDNIGHT WITH NO SUNRISE SURPRISES SATURDAY
MORNING.

SATURDAY WILL BE SIMILAR OVERALL WITH WELL ABOVE NORMAL PWATS...
BUT SLOWER STORM MOTION TO THE WEST OR SOUTHWEST. LOCALLY HEAVY
RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE POSSIBLE AGAIN...
ESPECIALLY OVER THE MOUNTAIN ZONES. SUNDAY WILL BE A TAD
WARMER/DRIER OVERALL AS PRESSURE HEIGHTS INCREASE WITH THE UPPER
HIGH OVER NEVADA RIDGING INTO COLORADO AND NORTHERN NM. SUNDAY'S
CROP OF THUNDERSTORMS WILL LIKELY HUG THE TERRAIN A BIT MORE AS
WELL WITH EVEN LIGHTER STEERING FLOW.

THE FORECAST TRENDS AND CHALLENGES BEYOND MONDAY HAVE NOT CHANGED
THIS FORECAST CYCLE. A GRADUAL TEMPERATURE UPTREND AND CONVECTIVE
DOWNTREND IS FORECAST NEXT WEEK AS THE UPPER HIGH MOVES SLOWLY ESE
ACROSS NM AND INTO TEXAS. SOME DIFFERENCES ARE STILL SHOWING UP IN
THE PLACEMENT OF THE UPPER HIGH CENTROID BY FRIDAY OF NEXT
WEEK...WITH THE ECMWF STILL SHOWING IT EAST OF NM. SO AT SOME
POINT LATE NEXT WEEK...OR POSSIBLY DELAYED UNTIL THE
WEEKEND...TEMPERATURES WILL TREND BACK DOWN AND RAIN CHANCES WILL
TREND BACK UP AS A MORE TRADITIONAL MONSOON PATTERN SETS UP. THAT
SAID...LOW FORECAST CONFIDENCE BEYOND WEDNESDAY AT THIS TIME.

11

.FIRE WEATHER...
ISOLATED SHOWERS AND THUNDERSTORMS EXPECTED TO CONTINUE TONIGHT WITH
A JUICY AIRMASS IN PLACE AND SOME WEAK ATMOSPHERIC LIFT REMAINING
OVER THE AREA. BACK DOOR COLD FRONT OVER NE PLAINS AND HIGHLANDS
WILL KEEP A FEW STRONG STORMS GOING THERE UNTIL AROUND MIDNIGHT
ALONG WITH ISOLATED SHOWERS THROUGH THE EARLY MORNING. PARTIAL
CLEARING MAY INHIBIT OVERNIGHT RELATIVE HUMIDITY RECOVERIES SLIGHTLY
BUT STILL EXPECTING VERY GOOD TO EXCELLENT RECOVERY VALUES MOST
PLACES BY EARLY MORNING SATURDAY WITH WIDESPREAD WETTING RAINS.
ANOTHER ACTIVE TO VERY ACTIVE DAY IN STORE SATURDAY WITH THE UPPER
LEVEL WEATHER PATTERN CHANGING LITTLE AND PLENTY OF MOISTURE IN
PLACE...POSSIBLY INCREASING SOMEWHAT MORE WITH A WEAK TO MODERATE
SOUTHERLY SURFACE FLOW DEVELOPING.

PREVIOUS WEATHER PREDICTION MODEL INDICATIONS WERE THAT A DOWNTREND
IN CONVECTION WOULD BEGIN SUNDAY AS THE DEEPER MOISTURE HEADED
WESTWARD INTO ARIZONA. LATEST DATA...HOWEVER...SUGGESTS THAT THIS
MAY NOT BE THE CASE. WHILE SOME DRIER AIR ALOFT BEGINS TO FILTER IN
FROM THE NORTHEAST...PLENTY OF LOW AND MID LEVEL MOISTURE EXPECTED
TO CONTINUE TO PUSH UP FROM SOUTH FROM DECAYING CONVECTIVE COMPLEXES
OVER NORTHERN OLD MEXICO SUNDAY MORNING.

ANOTHER ACTIVE DAY IN STORE MONDAY AS THE UPPER HIGH MOVES LITTLE
AND PLENTY OF LOW LEVEL MOISTURE LEFT IN PLACE TO RECYCLE. AT THIS
POINT IN TIME...TUESDAY APPEARS TO BE THE FIRST OF SEVERAL DOWN DAYS
AS VERY DRY AIR ALOFT BEGINS TO MOVE IN FROM THE EAST/SE.

GENERAL TREND OF THE MEDIUM RANGE MODELS IS TO SHIFT THE FOUR
CORNERS HIGH SLOWLY EASTWARD WEDNESDAY NIGHT INTO
THURSDAY...ALLOWING FOR A CLASSIC SOUTHERLY MONSOONAL FLOW. BOTH
ECMWF AND GFS INDICATING THAT AN EASTERLY WAVE MAY ALSO GET INTO THE
MIX...MOVING UP INTO SW AZ THURSDAY NIGHT AND FRIDAY...ENHANCING THE
DEEP SOUTHERLY MONSOONAL FLOW OVER NM TOWARD THE END OF THE WORK
WEEK.

33

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 19, 6:00 AM MDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT FRI JUL 19 2013

NMZ501>540-201200-
ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS-
CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY-
EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS-
FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY-
NORTHEAST HIGHLANDS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY-
RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY-
SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY-
SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
600 AM MDT FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
ACROSS THE HIGH TERRAIN AS WELL AS PORTIONS OF NORTHEAST NEW
MEXICO. THESE STORMS MAY PRODUCE LOCALLY HEAVY RAIN AND
FLOODING DUE TO CONTINUED HIGH MOISTURE...INCREASED INSTABILITY
AND SLOW STORM MOTION. RECENT BURN SCARS OVER THE SANGRE DE
CRISTO MOUNTAINS ARE OF GREATEST CONCERN...THOUGH ONE STORM OVER
ANY OF THE RECENT BURN SCARS COULD POSE FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWER AND THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND
FAVORING THE HIGH TERRAIN AND ADJACENT VALLEYS. LIGHT STEERING
FLOW COMBINED WITH HIGH PRECIPITABLE WATER VALUES...MAY RESULT IN
LOCALLY HEAVY RAIN AND FLASH FLOODING. AREAS WITHIN AND DOWNSTREAM
OF BURN SCARS CONTINUE TO BE OF GREATEST CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY
FLOODING ISSUES THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE
WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637.

34

In the hours before

Special weather statement, Jul 19, 4:42 PM MDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
442 PM MDT FRI JUL 19 2013

NMZ510-511-517-192330-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-SAN JUAN MOUNTAINS-
442 PM MDT FRI JUL 19 2013

...STRONG THUNDERSTORM MOVING ABIQUIU...

AT 437 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL ONE HALF TO THREE QUARTERS OF AN INCH IN DIAMETER NEAR ABIQUIU.
MOVEMENT WAS SOUTH/SOUTHWEST AT 12 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE CANONES...COYOTE...GHOST
RANCH...YOUNGSVILLE AND BUENA VISTA.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.

SHORT LIVED FUNNEL CLOUDS WILL BE POSSIBLE.

&&

LAT...LON 3592 10631 3608 10682 3638 10642 3629 10616
TIME...MOT...LOC 2241Z 003DEG 14KT 3620 10634

50
Local storm report, Jul 19, 5:07 PM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
507 PM MDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      15 SSW SANTA FE         35.48N 106.06W
07/19/2013                   SANTA FE           NM   EMERGENCY MNGR

            GOLD MINE ROAD FLOODED AND IMPASSIBLE FOR 200 YARDS
            NEAR CERRILLOS.

&&

EVENT NUMBER ABQ1301234

GUYER
Local storm report, Jul 19, 5:23 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
523 PM MDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             5 ENE ALBUQUERQUE       35.14N 106.54W
07/19/2013  E1.00 INCH       BERNALILLO         NM   CO-OP OBSERVER

            SPAIN AND EUBANK.

&&

EVENT NUMBER ABQ1301235

50
Local storm report, Jul 19, 5:56 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
556 PM MDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FLASH FLOOD      6 ESE ALBUQUERQUE       35.08N 106.53W
07/19/2013                   BERNALILLO         NM   NWS EMPLOYEE

            3 TO 4 FOOT OF STANDING WATER HOME DEPOT PARKING LOT.

&&

EVENT NUMBER ABQ1301236

50
Local storm report, Jul 19, 6:05 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 PM MDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             5 ENE ALBUQUERQUE       35.13N 106.54W
07/19/2013  E1.00 INCH       BERNALILLO         NM   COCORAHS

            MONTGOMERY AND MOON.

&&

EVENT NUMBER ABQ1301237

JF
Local storm report, Jul 19, 6:07 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
607 PM MDT FRI JUL 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     FLASH FLOOD      5 NE ALBUQUERQUE        35.17N 106.56W
07/19/2013                   BERNALILLO         NM   NWS EMPLOYEE

            LARGE AMOUNTS OF LANDSCAPE DEBRI WASHED ACROSS WYOMING
            AT CARMEL. BOTH NORTHBOUND LANES WERE BLOCKED.

&&

EVENT NUMBER ABQ1301238

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 6:12 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos2 hr
Jul 19, 6:29 PM MDTSpecial Weather StatementABQLincoln46 min
Jul 19, 6:35 PM MDTAreal Flood AdvisoryABQCatron115 min
Jul 19, 6:59 PM MDTAreal Flood AdvisoryABQMcKinley, San Juan2 hr
Jul 19, 6:59 PM MDTFlash Flood WatchABQ51 hr
Jul 19, 7:18 PM MDTFlash Flood WarningABQMcKinley, San Juan117 min
Jul 19, 7:34 PM MDTAreal Flood AdvisoryABQColfax, Union116 min
Jul 19, 8:28 PM MDTAreal Flood AdvisoryABQUnion2 hr
Jul 19, 9:22 PM MDTAreal Flood AdvisoryABQMcKinley, Rio Arriba, Sandoval, San Juan4 hr
Jul 19, 9:30 PM MDTFlash Flood WarningABQColfax2 hr
Jul 19, 11:29 PM MDTAreal Flood AdvisoryABQColfax, Union3 hr
Jul 19, 11:51 PM MDTAreal Flood AdvisoryABQCatron114 min
Jul 20, 3:12 AM MDTAreal Flood AdvisoryABQSandoval, Santa Fe2 hr
Jul 20, 3:17 AM MDTAreal Flood AdvisoryABQCurry, Guadalupe, Quay, San Miguel118 min
Jul 20, 1:11 PM MDTSpecial Weather StatementABQMcKinley34 min
Jul 20, 1:21 PM MDTAreal Flood AdvisoryABQCatron, Cibola114 min
Jul 20, 1:33 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance117 min
Jul 20, 2:43 PM MDTAreal Flood AdvisoryABQColfax, Taos2 hr
Jul 20, 3:13 PM MDTAreal Flood AdvisoryABQCatron, Cibola, McKinley2 hr
Jul 20, 3:21 PM MDTSpecial Weather StatementABQSan Juan24 min
Jul 20, 3:55 PM MDTFlash Flood WarningABQSanta Fe2 hr
Jul 20, 4:39 PM MDTAreal Flood AdvisoryABQRio Arriba, San Juan111 min
Jul 20, 5:18 PM MDTSpecial Weather StatementABQSandoval27 min
Jul 20, 5:38 PM MDTAreal Flood AdvisoryABQMcKinley, Rio Arriba, Sandoval112 min
Jul 20, 5:45 PM MDTSpecial Weather StatementABQLos Alamos30 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.